Fatigue (tiredness) - Buddyritz

Side Effects Associated with B-Cell Lymphoma. Posted on November 16, 2019 View this journey (7 Experiences)

It has been about 11 months since any trace of the original cancer. I have reported in the past about extreme fatigue and tiredness. The root cause has been identified as anemia and inability to produce platelets from a condition called MDS or pre-leukemia. This has been verified by a bone marrow biopsy. My wife is now being treated for this condition with a series of transfusions of blood and platelets. In addition, she has started to receive a series of injections through her port of a chemo drug for this condition and will receive in the future a pill orally, also a chemo drug. We have been to the hospital at least two times a week in the past 30 days for transfusions, one time for 9 hours for both blood and platelets. We think that we have little chance of a semi-normal life. We have an appointment in December with a doctor at U of P with a specialist who deals with this disorder. I don't know what she may do. It may have been the resultant effect from the original chemo treatments last year. Anyone dealing with this problem too. Is there a light at the end of the tunnel?

Read more B-Cell Lymphoma experiences about Fatigue (tiredness).

Read and answer B-Cell Lymphoma questions.